# SDR AALA20190417001

- Difficulty date: April 15, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N137AA
- Make and model: Airbus A321-231
- Aircraft serial: 6647
- Aircraft time: 11,952 hours, 4,426 cycles
- System (JASC): 5240 · Service Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK FOUND FORWARD SERVICE DOOR ACCUMULATOR LOW ON PRESSURE. MAINTENANCE SERVICED DORR ACCUMULATOR PER AMM 52-10-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
